The Michigan Mathematical Journal

Some results on BMOH and VMOH on Riemann surfaces.

Rauno Aulaskari and Peter Lappan

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 38, Issue 1 (1991), 33-42.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004259

Digital Object Identifier
doi:10.1307/mmj/1029004259

Mathematical Reviews number (MathSciNet)
MR1091507

Zentralblatt MATH identifier
0749.30026

Subjects
Primary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]
Secondary: 30D45: Bloch functions, normal functions, normal families

Citation

Aulaskari, Rauno; Lappan, Peter. Some results on BMOH and VMOH on Riemann surfaces. Michigan Math. J. 38 (1991), no. 1, 33--42. doi:10.1307/mmj/1029004259. https://projecteuclid.org/euclid.mmj/1029004259


Export citation